# SDR AALA201912099022

- Difficulty date: December 7, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 17,411 hours, 8,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: E024628A0
- Condition: Failed
- Location: Cids
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS NEW CIDS #1 BOX FAILED TEST AFTER INSTALLATION. ESCAPE SLIDE FWD LT / EXIT SIGNS FWD L /  FPEEMS AISLE LT FWD / EMERGENCY LT LH FWD / FPEEMS CROSS AISLE FWD L. MAINTENANCE REPLACED RELAY 106RH-DEU-B IAW AAWRD 20-00-00. ACCOMPLISHED GROUND SCANNING TEST OF CIDS 1&2 IAW AMM 23-73-00-740-012A. ALL TESTS PASSED, NO FAULTS NOTED.
